# SDR ASAA2019040588889

- Difficulty date: March 28, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,268 hours, 13,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14102A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STA 312 TO 328 LBL45 IS CRACKED AT FASTENER HOLE. GROUNDED - YES. REMOVED CRACKED INTERCOSTAL AND REPLACED WITH NEW INSTERCOSTAL IAW B737 800 SRM 51 40 02 0G 0.
